Skip to Content

College of Arts & Sciences
Department of Statistics

Stochastic Processes

Stochastic processes

[Stochastic differential equations, applied stochastic processes]


Primary Theme: Paramita Chakraborty

Secondary Theme: Lynch, Peña

Some Publications

  • Chakraborty, P. (2009). A Stochastic Differential Equation Model with Jumps for Fractional Advection and Dispersion. Journal of Statistical Physics, 136, 527-551.
  • Fan, R., Lange, K. and Peña, E. (1999). Applications of a Formula for the Variance Function of a Stochastic Process. Statistics and Probability Letters, 43, 123-130.